# SDR WX0A070423

- Difficulty date: September 22, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE.  BOW 1C/2C/S1, FOUND AFT CARGO DOOR BEAM CORRODED STA 1170.  ADDRESSED AS REQUIRED.
